# SDR DALA1211303117

- Difficulty date: February 22, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP FLOOR PANEL 131BF DAMAGE BEYOND LIMITS IAW SRM 53-02-00. N/R 130/19.  FABRICATED FLOOR PANEL 131BF PER DWG 3D25-40532.  RETAIN FOR RECORDS.
